# SDR HNAA0700057

- Difficulty date: April 8, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 37,405 hours, 41,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE F/A'S SEAT INOP.  INSPECTED AND FOUND EXIT SIGN AND CEILING LIGHT CONNECTOR SWAPPED.  CONNECTED TO APPROPRIATE RECEPTACLES.
